| Model Number |
7377 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour next meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The lot # of the contour next test strips associated with the event was not provided, so the in-house testing could not be performed.The device history record was reviewed for the suspected contour next meter (s/n: (b)(6) ) and no manufacturing anomalies were found.